Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Can anaesthesia cause weakness and jitters with weight loss ?

2wks-again I had a hammertoe fixed. The toe is healing beautifully but I have no appetite, lost 13lbs, have weakness and jitters and heart flutters. The dr has put me on Prozac and Ativan as needed. Could this be a result of the anaesthesia that was used?
Asked On : Sun, 3 Apr 2011
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Thanks for query
Fixation of hammer toe don`t cause such symptoms ,it is due to side effects of drugs.So avoid analgesics & antibiotics. Get your health check up done to find the cause.
Hope I have answered your question well to your satisfaction. Wish you speedy complete recovery at the earliest.
Answered: Sun, 10 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor